Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 817–820 (Mi dan43636)  

FLUID MECHANICS

Bask titration equations in deformable grounds

R. M. Barseghyan

National Polytechnic University of Armenia

Full text: PDF file (464 kB)
UDC: 532.546
Presented: П. Я. Кочина
Received: 08.02.1980

Citation: R. M. Barseghyan, “Bask titration equations in deformable grounds”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 817–820

Citation in format AMSBIB
\Bibitem{Bar80}
\by R.~M.~Barseghyan
\paper Bask titration equations in deformable grounds
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 817--820
\mathnet{http://mi.mathnet.ru/dan43636}


Linking options:
  • http://mi.mathnet.ru/eng/dan43636
  • http://mi.mathnet.ru/eng/dan/v252/i4/p817

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021